# SDR GLBA2002045

- Difficulty date: April 6, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N202GL
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 13,463 hours, 16,318 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066306200
- Part serial: 1763
- Condition: Inaccurate
- Location: #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER ALTITUDE INDICATION OFF, REPLACED ALTIMETER OPS CHECKED SYSTEM SATISFACTORY
